# SDR IPXA2016031600813

- Difficulty date: March 8, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0221525
- Condition: Corroded
- Location: Bs 1441
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON 25L CORRODED AT BS 1441.  REMOVED CORROSION IAW SRM 51-21-01 AND 53-00-00, FIG 205.
